Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25376
Title: A difference-fractal model for the permeability of fibrous porous media
Authors: Shou, D
Fan, J
Ding, F 
Keywords: Difference-fractal
Fiber radius
Fibrous porous media
Permeability
Porosity
Issue Date: 2010
Publisher: Elsevier Science Bv
Source: Physics letters, section a : general, atomic and solid state physics, 2010, v. 374, no. 10, p. 1201-1204 How to cite?
Journal: Physics Letters, Section A: General, Atomic and Solid State Physics 
Abstract: In this Letter, a difference-fractal model for the permeability of viscous flow through fibrous porous media is proposed. Since fractal objects have well-defined geometric properties, and are discrete and discontinuous, we apply the difference approach to developing the fractal model. The model of non-dimensional permeability is expressed as a function of porosity and fractal dimension. To verify the validity of the proposed model, the predicted permeability values are compared with those of experimental measurements. A good agreement between the prediction of the fractal model and the existing experimental data from the literature is found.
URI: http://hdl.handle.net/10397/25376
DOI: 10.1016/j.physleta.2010.01.002
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

36
Last Week
0
Last month
0
Citations as of May 27, 2017

WEB OF SCIENCETM
Citations

27
Last Week
0
Last month
1
Citations as of May 29, 2017

Page view(s)

24
Last Week
0
Last month
Checked on May 28, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.